# SDR KCSA202504021055

- Difficulty date: April 2, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N701CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 26416
- Aircraft time: 100,292 hours, 17,831 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, OVER PRESSURE DECK, STA 1080, RBL 100, POSSIBLE CRACK IN BRACKET UNDER THE FLOOR
